# SDR LR7A07142

- Difficulty date: December 19, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,736 hours, 24,461 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Filler
- Part number: 37327739
- Condition: Cracked
- Location: Fs 495
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, PER SB382-57-85 R2, FOUND LT FUSELAGE ATTACH ANGLE STRAP FILLERS CRACKED AT FS 495 AND 498, WL256.5, LBL60.  REPAIR ACCOMPLISHED BY REPLACING STRAP FILLERS P/N 373277-3 AND 373277-9 IAW SMP583 CH 51-60 AND 51-70.
